Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2004, Issue 2, Pages 93-107

Sliding mode control of a magnetic levitation system

Department of Electrical Engineering, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 18 October 2003; Revised 23 February 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. F. Al-Muthairi and M. Zribi, “Sliding mode control of a magnetic levitation system,” Mathematical Problems in Engineering, vol. 2004, no. 2, pp. 93-107, 2004.